Journal of Graph Theory

Cover image for Journal of Graph Theory

June 2002

Volume 40, Issue 2

Pages 75–135

    1. Hamiltonian cycles in n-extendable graphs (pages 75–82)

      Ken-ichi Kawarabayashi, Katsuhiro Ota and Akira Saito

      Article first published online: 16 APR 2002 | DOI: 10.1002/jgt.10050

    2. Acyclic list 7-coloring of planar graphs (pages 83–90)

      O. V. Borodin, D. G. Fon-Der Flaass, A. V. Kostochka, A. Raspaud and E. Sopena

      Article first published online: 15 APR 2002 | DOI: 10.1002/jgt.10035

    3. Tiled partial cubes (pages 91–103)

      Boštjan Brešar, Wilfried Imrich, Sandi Klavžar, Henry Martyn Mulder and Riste Škrekovski

      Article first published online: 15 APR 2002 | DOI: 10.1002/jgt.10031

    4. Forbidden subgraphs that imply hamiltonian-connectedness (pages 104–119)

      Hajo Broersma, Ralph J. Faudree, Andreas Huck, Huib Trommel and Henk Jan Veldman

      Article first published online: 16 APR 2002 | DOI: 10.1002/jgt.10034

    5. A Ramsey-type problem and the Turán numbers (pages 120–129)

      N. Alon, P. Erdős, D. S. Gunderson and M. Molloy

      Article first published online: 16 APR 2002 | DOI: 10.1002/jgt.10032

    6. On chromatic-choosable graphs (pages 130–135)

      Kyoji Ohba

      Article first published online: 15 APR 2002 | DOI: 10.1002/jgt.10033

SEARCH

SEARCH BY CITATION